A Novel Difference Schemes for Analyzing the Fractional Navier- Stokese Quations
| dc.contributor.author | Baleanu, Dumitru | |
| dc.contributor.author | Sahsavand, Fatemeh | |
| dc.contributor.author | Sayevand, Khosro | |
| dc.contributor.authorID | 56389 | tr_TR |
| dc.date.accessioned | 2019-12-19T13:51:25Z | |
| dc.date.accessioned | 2025-09-18T13:26:46Z | |
| dc.date.available | 2019-12-19T13:51:25Z | |
| dc.date.available | 2025-09-18T13:26:46Z | |
| dc.date.issued | 2017 | |
| dc.description.abstract | In this report, a novel difference scheme is used to analyzing the Navier - Stokes problems of fractional order. Existence and uniqueness of the suggested approach with a Lipschitz condition and Picard theorem are proved. Furthermore, we find a discrete analogue of the derivative and then stability and convergence of our strategy in multi dimensional domain are proved. | en_US |
| dc.identifier.citation | Sayevand, Khosro; Baleanu, Dumitru; Sahsavand, Fatemeh (2017). A novel difference schemes for analyzing the fractional Navier- Stokese quations, Analele Stiintifice Ale Universitatii Ovıdıus Constanta-Seria Matematica, 25(1), 195-206. | en_US |
| dc.identifier.doi | 10.1515/auom-2017-0015 | |
| dc.identifier.issn | 1224-1784 | |
| dc.identifier.issn | 1844-0835 | |
| dc.identifier.scopus | 2-s2.0-85019002557 | |
| dc.identifier.uri | https://doi.org/10.1515/auom-2017-0015 | |
| dc.identifier.uri | https://hdl.handle.net/123456789/12727 | |
| dc.language.iso | en | en_US |
| dc.publisher | Ovidius Univ Press | en_US |
| dc.rights | info:eu-repo/semantics/openAccess | en_US |
| dc.subject | Fractional Calculus | en_US |
| dc.subject | Difference Scheme | en_US |
| dc.subject | Navier - Stokes Equations | en_US |
| dc.subject | Riemann Liouville Fractional Derivative | en_US |
| dc.title | A Novel Difference Schemes for Analyzing the Fractional Navier- Stokese Quations | en_US |
| dc.title | A novel difference schemes for analyzing the fractional Navier- Stokese quations | tr_TR |
| dc.type | Article | en_US |
| dspace.entity.type | Publication | |
| gdc.author.institutional | Baleanu, Dumitru | |
| gdc.author.scopusid | 24465653900 | |
| gdc.author.scopusid | 7005872966 | |
| gdc.author.scopusid | 57194166080 | |
| gdc.author.wosid | Baleanu, Dumitru/B-9936-2012 | |
| gdc.description.department | Çankaya University | en_US |
| gdc.description.departmenttemp | [Sayevand, Khosro; Sahsavand, Fatemeh] Malayer Univ, Dept Math, Malayer, Iran; [Baleanu, Dumitru] Cankaya Univ, Fac Art & Sci, Dept Math, Ankara, Turkey; [Baleanu, Dumitru] Inst Space Sci, MG-23, R-76900 Magurele, Romania | en_US |
| gdc.description.endpage | 206 | en_US |
| gdc.description.issue | 1 | en_US |
| gdc.description.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
| gdc.description.scopusquality | Q3 | |
| gdc.description.startpage | 195 | en_US |
| gdc.description.volume | 25 | en_US |
| gdc.description.woscitationindex | Science Citation Index Expanded | |
| gdc.description.wosquality | Q3 | |
| gdc.identifier.openalex | W2759910000 | |
| gdc.identifier.wos | WOS:000403535400015 | |
| gdc.openalex.fwci | 0.0 | |
| gdc.openalex.normalizedpercentile | 0.12 | |
| gdc.opencitations.count | 0 | |
| gdc.plumx.mendeley | 1 | |
| gdc.plumx.scopuscites | 0 | |
| gdc.scopus.citedcount | 0 | |
| gdc.wos.citedcount | 0 | |
| relation.isAuthorOfPublication | f4fffe56-21da-4879-94f9-c55e12e4ff62 | |
| relation.isAuthorOfPublication.latestForDiscovery | f4fffe56-21da-4879-94f9-c55e12e4ff62 | |
| relation.isOrgUnitOfPublication | 26a93bcf-09b3-4631-937a-fe838199f6a5 | |
| relation.isOrgUnitOfPublication | 28fb8edb-0579-4584-a2d4-f5064116924a | |
| relation.isOrgUnitOfPublication | 0b9123e4-4136-493b-9ffd-be856af2cdb1 | |
| relation.isOrgUnitOfPublication.latestForDiscovery | 26a93bcf-09b3-4631-937a-fe838199f6a5 |